Last reply 1 year ago
Trysabri

Can trysabri effect eye sight? I’ve been on trysabri for over a year but after this dose my sight seeing things far away is terrible I can’t read anything far away and i wear glasses. If trysabri doesn’t effect eye sight can MS? I’m literally holding the phone to my nose.

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the ‘x’.

There are no categories assigned yet.

daniel2025
1 year ago

Adem and ms can effect your eyesight I suggest you communicate the issues your having with the health care professionals involved in your care and see what they have to say. Sorry it’s not better news.

To further complicate matters some known side effects of trysabri are puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue and blurred vision.

Your going to have to see your ms nurse / neurologist as soon as possible so you can try to get some answers.


stumbler
1 year ago

@binx , blurred vision is a rare side-effect of Tysabri.

Do contact your MS Nurse to discuss this. They should be monitoring you regularly anyway.

Post Comment

You must be logged in to reply to this topic.